SciELO - Scientific Electronic Library Online

 
vol.35 issue4Asymptotically Double Lacunary Statistically Equivalent Sequences of Interval NumbersAbout the solutions of linear control systems on Lie groups author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.35 no.4 Antofagasta Dec. 2016

http://dx.doi.org/10.4067/S0716-09172016000400009 

Some geometric properties of lacunary Zweier Sequence Spaces of order a

 

Karan Tamang

North Eastern Regional Institute ofScience and Tech.

Bipan Hazarika

Rajiv Gandhi University

India 


ABSTRACT

In this paper we introduce a new sequence space using Zweier matrix operator and lacunary sequence of order a. Also we study some geometrical properties such as order continuous, the Fatou property and the Banach-Saks property of the new space.

Keywords and phrases : Lacunary sequence; Zweier operator; order continuous; Fatou property; Banach-Saks property

AMS subject classification (2010) : 40A05, 40D25, 46A45.


REFERENCES

[1]    R. Çolak, C. A. Bekta§ A-statistical convergence of order a, Acta Math. Sci., 31 (3), pp. 953-959, (2011).         [ Links ]

[2]    R. Çolak, Statistical Convergence of Order a, Modern Methods in Analysis and Its Applications, pp. 121-129. Anamaya Pub., New Delhi (2010).         [ Links ]

[3]    Y. A. Cui, H. Hudzik, On the Banach-Saks and weak Banach-Saks properties of some Bannach sequence spaces, Acta Sci. Math.(Szeged), 65, pp. 179-187, (1999).         [ Links ]

[4]    J. Diestel, Sequence and Series in Banach spaces, in Graduate Texts in Math., Vol. 92, Springer-Verlag, (1984).         [ Links ]

[5] A. Esi, A. Sapszoglu, On some lacunary a-strong Zweier convergent sequence spaces, Romai J., 8 (2), pp. 61-70, (2012).         [ Links ]

[6]    M. Et, M. Çinar, M. Karakas, On A-statistical convergence of order a of sequences of function, J. Inequa. Appl., 2013:204, (2013).         [ Links ]

[7]    M. Et, S. A. Mohiuddine, A. Alotaibi, On A-statistical convergence and strongly A-summable functions of order a, J. Inequa. Appl., 2013:469, (2013).         [ Links ]

[8]    M. Et, V. Karakaya, A new difference sequence set of order a and its geometrical properties, Abst. Appl. Anal., Volume 2014, Article ID 278907, 4 pages, (2014).         [ Links ]

[9]    M. Et, M. Karakas, Muhammed Çinar, Some geometric properties of a new modular space defined by Zweier operator, Fixed point Theory Appl., 2013:165, (2013).         [ Links ]

[10]    B. Hazarika, K. Tamang, B. K. Singh, Zweier ideal convergent sequence spaces defined by Orlicz function, The J. Math. Comp. Sci., 8 (3), pp. 307-318, (2014).         [ Links ]

[11]    B. Hazarika, K. Tamang, B. K. Singh, On paranormed Zweier ideal convergent sequence spaces defined by Orlicz Function, J. Egypt. Math. Soc., 22 (3), pp. 413-419, (2014).         [ Links ]

[12]    Y. F. Karababa and A. Esi, On some strong Zweier convergent sequence spaces, Acta Univ. Apulensis, 29, pp. 9-15, (2012).         [ Links ]

[13]    M. Karakas, M. Et, V. Karakaya, Some geometric properties of a new difference sequence space involving lacunary sequences, Acta Math. Ser. B. Engl. Ed., 33 (6), pp. 1711-1720, (2013).         [ Links ]

[14]    V. A. Khan, K. Ebadullah, A. Esi, N. Khan, M. Shafiq, On Para-norm Zweier I-convergent sequences spaces, Inter. J. Anal., Vol. 2013, Article ID 613501, 6 pages, (2013).         [ Links ]

[15]    V. A. Khan, K. Ebadullah, A. Esi, M. Shafiq, On some Zweier I-convergent sequence spaces defined by a modulus function, Afr. Mat. DOI 10.1007/s13370-013-0186-y (2013).         [ Links ]

[16]    V. A. Khan, A. H. Saifi, Some geometric properties of a generalized Cesaro Masielak-Orlicz sequence space, Thai J. Math., 1 (2), pp. 97108, (2003).         [ Links ]

[17]    V. A. Khan, Some geometric properties for Nürlund sequence spaces, Nonlinear Anal. Forum, 11(1), pp. 101-108, (2006).         [ Links ]

[18]    V. A. Khan, Some geometric properties of a generalized Cesáro sequence space, Acta Math. Univ. Comenian, 79 (1), pp. 1-8, (2010).         [ Links ]

[19]    V. A. Khan, Some geometrical properties of Riesz-Musielak-Orlicz sequence spaces, Thai J. Math., 8(3), pp. 565-574, (2010).         [ Links ]

[20]    V. A. Khan, Some geometrical properties of generalized lacunary strongly convergent sequence space, J. Math. Anal., 2(2), pp. 6-14, (2011).         [ Links ]

[21]    L. Leindler, Uber die la Vallee-Pousinsche Summierbarkeit Allgemeiner Orthogonalreihen. Acta Math. Acad. Sci. Hung., 16, pp. 375-387, (1965).         [ Links ]

[22]    M. Mursaleen, R. Colak, M. Et, Some geometric inequalities in a new Banach sequence space, J. Ineq. Appl., Article ID 86757, 6, (2007).         [ Links ]

[23]    M. Mursaleen, V. A. Khan, Some geometric properties of a sequence space of Riesz mean, Thai J. Math., 2, pp. 165-171, (2004).         [ Links ]

[24]    M. §engonül, On the Zweier sequence space, Demonstratio Math. Vol.XL No. (1), pp. 181-196, (2007).         [ Links ]

[25] A. Wilansky, Summability Theory and its Applications, North-Holland Mathematics Studies 85, Elsevier Science Publications, Amsterdam, New York: Oxford, (1984).         [ Links ]

Karan Tamang

Department of Mathematics,

North Eastern Regional Institute of Science and Technology, Nirjuli 791109,

Arunachal Pradesh,

India

e-mail : karanthingh@gmail.com

Bipan Hazarika

Department of Mathematics,

Rajiv Gandhi University,

Rono Hills,

Doimukh 791112,

Arunachal Pradesh,

India

e-mail : bh_rgu@yahoo.co.in

Received : July 2016. Accepted : September 2016

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License